# SDR CALA0600330

- Difficulty date: September 3, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 6553834234
- Condition: Corroded
- Location: Bs 1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT AFT FWD, RIGHT AFT FWD, AND RIGHT AFT O/B VERTICAL STABILIZER DRAG ANGLE FITTINGS CORRODED AT STA 1088, S2L AND S2R.  THE FITTINGS WERE REMOVED AND REPLACED IAW SRM 51-40-02 AND BOEING DRAWING 65-73744.
